# SDR ABXA050294

- Difficulty date: November 2, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- Aircraft time: 76,958 hours, 27,728 cycles
- Engine: Pwa JT3D*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Finger Doubler
- Part number: 5750553
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE CENTER TANK, STA 857, LT BUTT LINE 20, AFT FINGER TAB OF DOUBLER BROKEN OFF.  FABRICATED AND INSTALLED REPAIR FILLER AND DOUBLER IAW REA D853-52530.
